Vol 20 No 2 (2015)

Published: 2015-03-30

Articles

Some Tauberian Remainder Theorems for Holder Summability

Umit Totur, Muhammet Ali Okur
Abstract 286 | PDF Downloads 164 | DOI

Page 139-147

Singular Orbits and Dynamics at Infinity of a Conjugate Lorenz-Like System

Fengjie Geng, Xianyi Li
Abstract 260 | PDF Downloads 143 | DOI

Page 148-167

Traveling Wave Solutions in a Stage-Structured Delayed Reaction-Diffusion Model with Advection

Liang Zhang, Huiyan Zhao
Abstract 250 | PDF Downloads 158 | DOI

Page 168-187

Positive Solutions of nth-Order Boundary Value Problems with Integral Boundary Conditions

Ilkay Yaslan Karaca, Fatma Tokmak Fen
Abstract 292 | PDF Downloads 197 | DOI

Page 188-204

Global Solution for the Generalized Anisotropic Navier–Stokes Equations with Large Data

Daoyuan Fang, Bin Han
Abstract 266 | PDF Downloads 168 | DOI

Page 205-231

Page 232-260

Quantitative Approximation Properties for Iterates of Moment Operator

Carlo Bardaro, Loris Faina, Ilaria Mantellini
Abstract 239 | PDF Downloads 146 | DOI

Page 261-272

A Pair of Perfectly Conducting Disks in an External Field

Natalia Rylko
Abstract 241 | PDF Downloads 149 | DOI

Page 273-288

Retraction